MathSciNet Relay Station
MathSciNet bibliographic data
MR2086916 93C65 (05C20 90B10)
Olfati-Saber, Reza; Murray, Richard M. Consensus problems in networks of agents with switching topology and time-delays. IEEE Trans. Automat. Control 49 (2004), no. 9, 1520–1533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement